# SDR SWIA2020040850061

- Difficulty date: March 12, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FS 280 BULKHEAD LOWER WEB.   (C-CHECK) RO 4/6/2020   INSTALLED NEW LOWER BULKHEAD WEB LH FS 280.00. REF REO.  COMPLIED WITH SKYCARD STRUCTURAL MAJOR REPAIR (**RII**) AND M-337 FORM
